# SDR SWAA2021092722416

- Difficulty date: September 22, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737
- Aircraft serial: 32469
- Aircraft time: 60,235 hours, 35,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CENTER ISLE MID CABIN CEILING EMERGENCY EXIT SIGN HANGING. ; / [01] REINSTALLED & SECURED OVERHEAD ISL EXIT LIGHT ASSY.
